# SDR SWAA100013

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 77,400 hours, 71,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FRAME CRACKED AT BS 500D, STR 20R.  REPAIRED FRAME PER AAR EA.
